All Journal Entries Journals

starting week 3, SOC

Dec 04, 2010 - 2 comments

Starting shot 3 today. Had a couple good days-couple bad days.Meaning just extremely tired, muscle aches. No barfing. Sleepless nights, weird dreams, brain fog, small rash on hands. Heatburn at night. House is a wreck, emotional and thought process-GONE. They shud just let us all stay home, onthe whole treatment phase. Does it make a damn difference trying to play hero and be courageous going to work?

Comments
Post a Comment
1431734 tn?1421011671
by babs824, Dec 04, 2010
your symptoms sound very familiar. no heroics here either but i do find if i try to act normal ie go out and accomplish something i feel more normal. when i lie around i usually feel more like a sick person. everyone must find his/her own best pattern. best of luck, babs

Avatar universal
by Trish77, Dec 12, 2010
Any time you have side effects, you can post on the forum for how other people dealt with those and they'll help you along. Lots of us worked through treatment and managed to find our way.  We weren't heroes or courageous, we just had families to take care of and bills to pay and some of us, including me, had no sick pay.  So we rested up evenings or weekends so we could do what we needed to do - you suck it up and get it done.  You have free treatment drugs.  That seems to be a good enough reason to tough it out.  That's about twenty thousand dollars worth of drugs at minimum.  Next time you want to do treatment, you might not be so fortunate and there are others who wish they were.  So next time your man is bitchin' maybe ask him if he'd like to cough up the twenty or thirty grand for you to do this at a different time then.  Are you going to be any tougher the next time you go through treatment?  Sometimes you take what life throws at you and you deal with it.  Now might be a good time.

Post a Comment